# SDR SWAA2025070186719

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 22,379 hours, 11,600 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT CAME ON AT FL370. RAN QRH. COULD NOT CONTROL PRESSURIZATION IN MANUAL.  REMOVED AND REPLACED PER AMM 21-31-02-401-NG (CABIN PRESSURE CONTROL MODULE - REMOVAL/INSTALLATION - PERMANENT)
